# SDR UALA2013062704501

- Difficulty date: June 26, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,199 hours, 14,762 cycles
- Engine: Pwa PW4060
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Fan
- Part number: 65B480372
- Part serial: 290
- Condition: Failed
- Location: Aft Equip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AFT EQUIPMENT EXHAUST FAN NR 1 DISPLAYED ON STATUS PAGE.  PERFORMED TROUBLESHOOTING IAW FIM 21-26-00.   FOUND CIRCUIT BREAKER FOR EQUIPMENT COOLING FAN NR 1 TRIPPED, UNABLE TO RESET.  REPLACED RECIRCULATION FAN, OPS CHECKS GOOD.
